# SDR QXEA2013011300049

- Difficulty date: January 13, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 4,788 hours, 4,988 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Smoke
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING GROUND RUN, FOUND EXCESSIVE SMOKE COMING OUT OF FUEL CONTROL VENT LINE AND OFF FUEL CONTROL UNIT.  PERFORMED OPS TEST OF THE AUXILARY POWER UNIT IAW AMM TASK 49-00-00-710-801, OPS TESTED GOOD.  NO OTHER DEFECTS NOTED.   RETURNED TO SERVICE.  COULD NOT DUPLICATE.
